| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Vitreous Floaters (1866); Scar Tissue (2060); Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following an intraocular lens implant procedure on (b)(6) 2021 in her left eye, she experienced blurriness and severe dry eye.It has interfered with quality of life, driving and performance at work.The vision got worse.It was like having a cloud or fog in front of eye.She also developed scar tissue which was also giving me distortion in addition to the blurriness and floaters.She consulted 3 ophthalmologist and 2 retina specialist, but no one were able to make out the cause of her blurry vision.Additional information has been requested.